# SDR AALA20160615001

- Difficulty date: June 3, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 69,718 hours, 8,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT16245
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT LOCK FOR PIN 16 ON THE EMERGENCY LIGHT POWER SUPPLY, M33097 PLUG FAILED.  R & R PLUG M33097 IAW SWPM 20-61-11.  RESISTANCE AND INSULATION CHECKS ACCOMPLISHED IAW WDM 33-51-14, 33-51-18, 33-51-22, 33-51-32, 33-51-52, 33-51-62 AND 33-51-64.  SYSTEM CHECKS NORMAL.
